Author Topic: got very scared today  (Read 2381 times)

[Buddie]

got very scared today
« on: November 27, 2013, 11:59:48 pm »
Hi, I have been taking .05 Ativan for a ear and just started tapering. I know it seems like a very small amount, but I cannot even tolerate a glass of wine. Doctors say it has something to do with my liver metabolism. I have been taking 1/8 of a pill 2 times a day at 7:00 and 2:00. Today I got up and took my first dose at
5:00 AM, I was feeling pretty bad by 10:00 so I took another piece. At 2:00 my anxiety was so out of control, it was like a panic attack that lasted 2 hours until I took a third piece. I am very frustrated, because I feel bad if I take the Ativan, and feel bad if I do not. One of the big problems I have and had when I took it was when it wore off I would be depressed for a period and then it would pass. This was a really bad anxiety attack. I must mention I never had panic attacks until the Ativan. I have been on this schedule for 3 weeks, and my doctor said to take 2-3 of an 1/8 daily but I have been taking only 2 until up to now. This has been a nightmare and has ruined every part of my life, I am just trying to get it back.  The other thing that I am concerned with is real depression setting in. I love the holiday season and it is breaking my heart that I am not the happy carefree person I was, and I am finding that people have little patience when supporting you. They want you to be your old self and treat you like that. I just want to be that person to again. I was given Ativan by my doctor post op, and this past year both told me I would to get hooked because it was a small dose.

I hope everyone can have a feel better Thanksgiving Holiday.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: got very scared today
« Reply #1 on: November 28, 2013, 02:23:58 am »
Sorry to hear [...],

I can sense the anxiety in your message. Ativan has a short half life so I can image it is causing you some very uncomfortable symptoms such as panic/anxiety.

Have you read the Ashton Manual cover to cover?


[...] 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.